# SDR UALA2008122607011

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 44,683 hours, 6,457 cycles
- Engine: Pwa PW40903
- Engine time: 42,763 hours, 6,596 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 22130
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SILENT SURGE DETECTED - NR 1 ENGINE.  MM BORESCOPED ENGINE AND FOUND NUMEROUS STAGE-8 AND STAGE-9 HP COMPRESSOR BLADES DAMAGED, WITH PIECES MISSING AND BENT AIRFOILS.  THE ENGINE WAS REPLACED PRIOR TO FURTHER FLIGHT.
